The antigenicity of non-precipitating complexes

A - Papers appearing in refereed journals

Bawden, F. C. and Kleczkowski, A. 1942. The antigenicity of non-precipitating complexes. British Journal of Experimental Pathology. 23 (4), pp. 169-178.

AuthorsBawden, F. C. and Kleczkowski, A.
Year of Publication1942
JournalBritish Journal of Experimental Pathology
Journal citation23 (4), pp. 169-178
Open accessPublished as non-open access

Permalink -

Restricted files

Publisher's version

Under embargo indefinitely

24 total views
1 total downloads
1 views this month
0 downloads this month